# SDR UALA2009121503878

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 77,776 hours, 8,712 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Improper Part
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT SLIDE SILL HINGE BOLTS ARE WRONG PARTS.  ENGINEERING HAS UPDATED THE ONLINE IPC 26-68-01-001 TO INCLUDE NAS6706D-28 INSTALLED 2(EA) ON LT UPPER DECK SLIDE SILL HINGE.  ACCOMPLISHED INSP OF CORRECT HARDWARE INSTALLED.
